10.1002/(sici)1096-9853(199902)23:2<115::aid-nag961>3.0.co;2-a
Doi:
10.1002/(sici)1096-9853(199902)23:2<115::aid-nag961>3.0.co;2-a
Title:
Elastic solutions for a transversely isotropic half-space subjected to buried asymmetric-loads
Author: C. D. Wang; J. J. Liao
Year: 1999
Volume: 23
Issue: 2
First_page: 115
Last_page: 139
Issnp: 0363-9061
Issne: 1096-9853
Md5: c3dff938933065d25c6dca93b5462103
Filesize: 246403
Timeadded: 2014-08-09 16:56:11
Journalid: 9917
Original Link: https://www.wenrao.com/i/2ogkqEUA26tgNNeJV
相关文献
用户也喜欢